MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SIL TMP TRAY
Catalog Number URO170816T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, after inserting a foley catheter, they were not able to "inflate the balloon once in the patient".The customer reported due to the reported issue an additional catheter was placed.The customer reported that when they were attempting to inflate the balloon they utilized the syringe provided in the pack.The customer reported there was no patient harm as a result of the reported issue.The customer did not report any serious injury.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, after inserting a foley catheter, they were not able to "inflate the balloon once in the patient".
 
Additional Manufacturer Narrative
Update to d9: device returned update to h3: device evaluated update to h6: type of investigation.

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key20407988
Report Number1417592-2024-00896
Device Sequence Number3379367
Product Code OHR
UDI-Device Identifier40888277866943
UDI-Public40888277866943
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170816T
Device Lot Number24ABM521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown